# SDR DALA2017110107910

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 197-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 197 TO 200 LBL 57.   THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-20-09-0G, 51-41-05-0G, AND 51-41-02-0G.
